# SDR ABXR2012110800068

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 62,734 hours, 27,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T2610111
- Condition: Dented
- Location: Zone 200
- Part time: 62,734 hours, 27,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED C2 INSPECTION, DISCOVERED AFT PRESSURE BULKHEAD BS 1582 AFT SIDE HAS A DENT INBD OF RADIAL STRAP 17 BETWEEN TEAR STRAP 4 & TEAR STRAP 5.  CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-80-08, FIG 201, REPAIR 2.
